Adhesive and quasiadhesive categories (bibtex)
by S. Lack and P. Sobociński
Reference:
S. Lack and P. Sobociński, "Adhesive and quasiadhesive categories", In RAIRO - Theoretical Informatics and Applications, EDP Sciences, vol. 39, no. 2, pp. 522–546, 2005.
Bibtex Entry:
@Article{adhesivejournal,
    author = {S. Lack and P. Soboci{\'n}ski},
    title  = {Adhesive and quasiadhesive categories},
    journal = {RAIRO - Theoretical Informatics and Applications},
    volume = {39},
    number = {2},
    pages = {522--546},
    publisher = {EDP Sciences},
    year = {2005},
    url = {https://www.southampton.ac.uk/~ps1a06/papers/adhesivejournal.pdf}
}
Powered by bibtexbrowser